MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035434150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil delivery wire was seen to be kinked.The distal end of the delivery wire was seen to be broken/fractured.The introducer sheath and main coil were intact.A functional test was not carried out due to the damage noted to the device.The reported complaint was confirmed based on device analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during an aneurysm intervention, a defective coil could not be detached as the delivery wire appeared to be defective.The device was confirmed to be in good condition prior to use and there is no indication of a use error.The device was returned for analysis, and it was noted that the coil delivery wire was broken proximally.A broken delivery wire will not result in successful detachment.Based on the review of all available information, an assignable cause of handling damage will be assigned to the reported 'coil delivery wire damaged', 'main coil failed/unable to detach' and to the analysed 'coil delivery wire kinked/bent 'coil delivery wire broken/fractured during use'.This complaint appears to be associated with handling of the product or portion of the product during the procedure, upon removal of the product from the packaging or preparation of the product prior to use.
 
Event or Problem Description
The subject coil was returned for analysis, and it was discovered that subject coil delivery wire was broken proximally.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET HELICAL ULTRA 4MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23466776
Report Number3008881809-2025-00600
Device Sequence Number21061683
Product Code HCG
UDI-Device Identifier04546540676122
UDI-Public(01)04546540676122(17)300113(10)25395760
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035434150
Device Lot Number25395760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DETACHMENT DEVICE (UNKNOWN).
Patient SexUnknown